# SDR AALA20111028DWH01

- Difficulty date: October 27, 2011
- Submitted: November 1, 2011
- Operation: Air carrier
- Aircraft: N683A
- Make and model: Boeing 757223
- Aircraft serial: 25340
- Aircraft time: 61,037 hours, 21,330 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Bushing
- Condition: Corroded
- Location: Rt Mlg Trunnion
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON THE BORE EDGE AT OUTBOARD SIDE OF THE UPPER OUTBOARD BUSHING FOR THE FORWARD TRUNNION.  ACCOMPLISHED REPAIR PER EA B757-57-019897.
